# SDR VTZA990084

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7179
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Handle
- Part number: 74485617
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7736 - GSP-IAD - DURING CLIMB, AIRCRAFT MADE A UNSCHEDULED LANDING DUE TO GEAR DISAGREEMENT WARNING LIGHT ON RETRACTING GEAR.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND PERFORMED SYSTEM TESTS AND REMOVED AND REPLACED LANDING GEAR PARKING BRAKE CONTROL HANDLE ASSY.  MAINTENANCE PERFORMED GEAR SWINGS.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
